# SDR MASA200700022

- Difficulty date: January 10, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N154SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7154
- Aircraft time: 26,012 hours, 22,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 601R461051
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7132 IAD.  FIRST 5 ROWS OF EMERGENCY FLOOR LIGHTS INOP.  MX REPLACED LIGHT STRIP.
